How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara, Doctor
Category: Medical
Satisfied Customers: 6410
Experience:  Trained in the multiple medical fields for many years.
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

My left ear is stopped up and has been last months. Drainage

Customer Question

My left ear is stopped up and has been for the last months. Drainage is coming through my nose and I feel dizzy all the time. The drainage from my nose goes into my lungs and I am coughing up phlem alot. What is wrong with me? What is it called and what is the cure.
Submitted: 4 months ago.
Category: Medical
Expert:  khagihara replied 4 months ago.

Do you have ear pain? Ear discharge? Hearing problem? What is the drainage like? Any other symptoms such as fever, headache. postnasal drips? Does the dizziness mean you feel as the room is spinning around? Are you aware of anything which might have triggered it? How tall are you? How much do you weigh? Any weight change? Any allergies? Any medical problems? Any surgeries? Any other medications? Any family medical history?

Customer: replied 4 months ago.
no pain, no discharge, a little hearing loss, post nasal drip all the time. room is not spinning, just a feeling of imbalance, I'm 5'6" weigh 154,no alergies, take pills for thyroid recedntly no surgeries, also take aricept lately.
Expert:  khagihara replied 4 months ago.

Do you think the dizziness started just after beginning to take aricept?

Customer: replied 4 months ago.
No. I've been having this for a long time. When I go to the hair dresser I can't lean back on my neck onto the rinse bowl without like I'm going to black out
. I have to keep my neck straight while they rinse my hair.
Customer: replied 4 months ago.
I've only been taking Aricept for a few weeks.
Expert:  khagihara replied 4 months ago.

Since you lean back on your back, you could have narrowing blood vessels in the neck. It could be due to the neck bone problem. Hearing problem also causes imbalance and dizziness. You should see your primary care doctor to have exam, tests, and imaging studies. If your doctor feels necessary, s/he will refer a specialist to you.

Related Medical Questions